Authors: Atanacković, Teodor
Pilipović, Stevan
Zorica, Dušan 
Title: Distributed-order fractional wave equation on a finite domain: Creep and forced oscillations of a rod
Journal: Continuum Mechanics and Thermodynamics
Volume: 23
Issue: 4
First page: 305
Last page: 318
Issue Date: 1-Jul-2011
Rank: M21
ISSN: 0935-1175
DOI: 10.1007/s00161-010-0177-2
Abstract: 
We study waves in a rod of finite length with a viscoelastic constitutive equation of distributed fractional order type for the special choice of weight functions. Prescribing boundary conditions on displacement and stress, we obtain, as special solutions, cases corresponding to creep and forced oscillations. In solving system of differential and integro-differential equations, we use the Laplace transformation in the time domain.
Keywords: Creep | Distributed-order fractional derivative | Distributed-order wave equation | Fractional derivative | Fractional viscoelastic material
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

30
checked on Jan 30, 2023

Page view(s)

28
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.